# SDR CA030730006

- Difficulty date: July 9, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,380 hours
- Engine: Ge CF343A1
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Condition: Erratic
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT OUT OF ROLL TRIM ON T/O, FLAP 8, IMMEDIATELY REQUIRED RIGHT CONTROL INPUT.   AUTOPILOT ALSO SHOWED RIGHT CONTROL INPUT. ON APP. HAND FLOWN, FLAP 45, REQD. RWD TRIM TO ALMOST FIRST HASH MARK.   REPLACED LT WING OB FLIGHT SPOILER PCU DUE FLOATING/ERRATIC MOVEMENT.
